# SDR AMTA200600667

- Difficulty date: November 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000199
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

LT FMC FAILED INFLIGHT.  REMOVED AND REPLACED LT FMC IAW MM.  OPERATIONAL CHECK NORMAL.  OK FOR SERVICE.  (K)
